4 results for multiplicative metric space.

Parameters for your search query:
Keyword    multiplicative metric space

Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Results in JS-Multiplicative Metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 159-163. DOI: 10.12691/tjant-6-6-3
Pub. Date: December 06, 2018Views: 1842Downloads: 1307
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems for Expansive Type Mappings in Multiplicative Metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 52-56. DOI: 10.12691/tjant-6-2-4
Pub. Date: May 22, 2018Views: 3295Downloads: 2315
Open AccessArticle
Export: RIS | BibTeX | EndNote
(αo-λo)-Contractive Mapping in Multiplicative Metric Space and Fixed Point Results
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 67-73. DOI: 10.12691/tjant-4-3-3
Pub. Date: August 22, 2016Views: 6137Downloads: 4385
Open AccessArticle
Export: RIS | BibTeX | EndNote
Weak Compatibility and Related Fixed Point Theorem for Six Maps in Multiplicative Metric Space
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 39-43. DOI: 10.12691/tjant-4-2-3
Pub. Date: July 13, 2016Views: 5885Downloads: 4123
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types